Please use this identifier to cite or link to this item: http://10.1.7.192:80/jspui/handle/123456789/11638
Title: Fixed Final Time Optimal Control Approach for Bounded Robust Controller Design using HJB Solution
Authors: Adhyaru, D. M.
Keywords: IC Faculty Paper
Faculty Paper
ITFIC002
Issue Date: Sep-2009
Publisher: IEEE
Series/Report no.: ITFIC002-6
Abstract: In this study, an optimal control algorithm based on Hamilton–Jacobi–Bellman (HJB) equation, for the bounded robust controller design for finite-time-horizon nonlinear systems, is proposed. The HJB equation formulated using a suitable nonquadratic term in the performance functional to take care of magnitude constraints on the control input. Utilising the direct method of Lyapunov stability, we have proved the optimality of the controller with respect to a cost functional, that includes penalty on the control effort and the maximum bound on system uncertainty. The bounded controller requires the knowledge of the upper bound of system uncertainty. In the proposed algorithm, neural network is used to approximate the timevarying solution of HJB equation using least squares method. Proposed algorithm has been applied on the nonlinear system with matched and unmatched system uncertainties. Necessary theoretical and simulation results are presented to validate proposed algorithm.
Description: IET Control Theory and Applications, Vol. 3 (9) September 2009, Page No. 1183-1195
URI: http://10.1.7.192:80/jspui/handle/123456789/11638
ISSN: 1751-8644
Appears in Collections:Faculty Papers, E&I

Files in This Item:
File Description SizeFormat 
ITFIC002-6.pdfITFIC002-6362.12 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.